Contraindications To Paracetamol For Dpt Vaccine 2?
my child has been immunized after 2 months and 3 months. I should immediately give a fever reliever to prevent the occurrence of fever or not at all because after I read the article Paracetamol will weaken the vaccine vaccine. Please help ???? !!!
Good evening, thanks for the question
It is not true that giving paracetamol as prophylactic therapy or fever prevention in children after getting immunized will cause a weakening of the vaccine content in the child's body. Fever is one of the follow-up reactions post-immunization most often post-immunization including DPT. This is not a dangerous condition and can be prevented by prophylaxis using paracetamol.
According to research it is known that the administration of paracetamol prophylaxis after DPT-Hep B-Hib immunization causes children to have lower temperatures and longer sleep time in the first 24 hours after immunization. This shows that paracetamol can prevent fever that is too high after DPT immunization so that the child will be more comfortable and get a good night's sleep. Mothers may give it after getting immunized and not have to worry about affecting the effectiveness of the vaccine that has been given.
That's all, hope you can help.